# SDR USAA2013010800006

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 66,376 hours, 44,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE EMERGENCY EXIT LENS FOR EMERGENCY LIGHT MISSING AT OVERWING EXIT.  MAINTENANCE REPLACED MISSING LENS AT OVERWING EXIT ROW.
